| Model Number |
A22014A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the ceramic head of the resection sheath was broken.The event was observed during service/maintenance.There were no reports of patient involvement.
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, d9, h2, h3 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, it is likely that stress led to the malfunction.However, a root cause could not be identified.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from the customer.